# SDR EISA96239

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE PYLON TRAILING EDGE CRACKED JUST AFT OF BULB SEAL.  FABRICATED NEW TRAILING EDGE ANGLES AND INSTALLED PER SRM 53-20-02.  (M)
